MathSciNet Relay Station
MathSciNet bibliographic data
MR1153307 (93b:34095) 34K15 (47H99)
Zinner, Bertram Existence of traveling wavefront solutions for the discrete Nagumo equation. J. Differential Equations 96 (1992), no. 1, 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement